advertisement
Question
Posted by: Kendrea | 2011/03/28

Mirena

My Dermatologist told me to discontinue Yaz in order to get rid of my pigmentation on upper lip and that i should get the mirena, but i am worried that it will be painfull because i dont have children. He gave me a bleach cream to apply twice a day. Will the birth control patch work or is it the same as the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is hard to say what the effects of the patch will be. It contains the same hormones but at different doses.
The Mirena is sometimes inserted under anaesthetic if you are worried about pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/31

It is hard to say what the effects of the patch will be. It contains the same hormones but at different doses.
The Mirena is sometimes inserted under anaesthetic if you are worried about pain.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement